Thanks for the tips Omo,
I had just recently read on the wiki page about niacin and the liver toxicity being due to the slow release form, and studies showed it not to be the case with flushing niacin.
I cannot recall the dosages though so would be intriguing to look into.
Niacin does intrigue me - as after the one massive 750mg dose i took - and flushed instantly for an hour...whole body itch, rashes and intense heat! - the next day i felt energised....it was sooo different to the months of constant fatigue. All i had done different was the niacin addition to my regime.
I've been wanting to do it again but haven't at that dose. The flush was extremely off-putting.
When i took a tiny bit from the capsule to try again - i felt the flush - not nearly as intense...but the most interesting effect was when i looked in the mirror - after 2 hrs of taking it (approx 50mg) - my face was still red and incredibly ALL the lines on my face looked extremely deep. I looked like i had aged 20 yrs in 2 hours!
I have no idea how it could have caused this. I was well hydrated.
The next morning i looked in the mirror to observe this and amazingly the effect had gone and i looked 34 again!
It was quite awful really to experience and i'm glad i didn't take it before going out!!! hahaa...
I'm yet to be tested but medical history suggests high histamine levels and under-methylation - do you think that could have had an impact on this niacin 'aging' effect i experienced?
Anyone else experience the 'aging' effect of facial lines after taking niacin?